Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

I am having medication for depression for 18 years, Is there any side effects?

i am having medication for depression for 18 years,i am having clonazepam and amitriptylene,recently my doctor wanted to change my medication but it didn t suit i am not able to adjust in my old dose.i feel rapid palpitations and cold body,feet,i had done ECG ,Echo and TMT 2 yrs. back all were normal,only i could not walk for long in TMT,i had fatigue..pls suggest if my heart is ok
Asked On : Wed, 19 Jan 2011
Answers:  4 Views:  195
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
it seems that your cardiac parameters were normal 2 yrs back. you need to go for preliminary cardiac eveluation again. if they are normal then your doctor can think of venlafaxine or desvanlafaxine starting from low dose along with low dose of clonazepam during daytime & higher dose at night time. these molecule better control fatiguability component. gradually omit daytime & later night time clonazepam.
Answered: Thu, 20 Jan 2011
I find this answer helpful

1 Doctor agrees with this answer

Ayurveda Specialist Dr. Rajesh Lakhanpaul's  Response
in Ayurveda we offer shiro dhara with bala or brahmi tail it gives soothing effect whole body massage with medicated slightly hot oil gives good relaxation. Go for meditation sittings also and start enjoying company and music.
If you have will to shun medicines you can be normal without medicines also.
Dr. Rajesh Lakhanpaul
Answered: Thu, 20 Jan 2011
I find this answer helpful
Ayurveda Specialist Dr. Sanjay Singh's  Response
root cause of ur problem is that emotion which is creating depression when u erase ur emotion with the help of sanjeevani kriya u get inner feeling of joy automatically

Answered: Sat, 22 Jan 2011
I find this answer helpful
  Anonymous's Response
thank u doctor for the suggestion,i am going to see a cardiologist tomorrow.My psychiatrist had prescribed had prescribed venlafaxine and mitrazepine and reduced amitriptyline and clonazepam but i had problems with the reduced dose of amitriptyline and clonazepam as i am taking them for very long...n i requested him to put me on the previous medicine.But nowadays my doc is out of country n i am having problems with doses.
Answered: Sat, 22 Jan 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor